# SDR CHQ00002

- Difficulty date: July 11, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab SF340A
- Aircraft serial: 101
- Aircraft time: 31,259 hours, 33,256 cycles
- Engine: Ge CT75A2
- Engine time: 31,047 hours, 33,111 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED AVIONICS SMOKE DETECTOR.
